# SDR SWAA2019022029868

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 48,021 hours, 28,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR SUPPORTS LOOSE.  SECURED BRACKETS PER SIP.
